Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 03:18:58 PM

Login with username, password and session length


Members
  • Total Members: 23059
  • Latest: dum@ss
Stats
  • Total Posts: 632115
  • Total Topics: 47863
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 30lbs by Aug 1st (DFW, TX)  (Read 1412 times)

0 Members and 1 Guest are viewing this topic.

Offline young89

  • Member
  • Posts: 14
30lbs by Aug 1st (DFW, TX)
« on: June 02, 2013, 10:15:19 AM »
Hey guys and gals
I have an opportunity that requires me to lose a little weight.
However, upon starting my training, 3 days in. Extreme fatigue set in.
I slept like a bear in hibernation after those 3 days of working out.

I am not on meds, I contracted the virus in December of 2012.
Do meds stop fatigue from affecting the body ?

I really want to stay as active as I was pre diagnosis. But I dont know if athletic levels of activity will always cause me to sleep forever after.

Advice? Personal Experience ?

Offline Jeff G

  • Administrator
  • Member
  • Posts: 10,804
  • How am I doing Beren ?
Re: 30lbs by Aug 1st (DFW, TX)
« Reply #1 on: June 02, 2013, 10:21:29 AM »
Im not sure if its pertinent to what you are dealing with but if I find myself extra busy or have to do project that requires hard labor for a few days I have to pay the piper so to speak . I have noticed that when I travel and come back home I have to lay around and recharge for a few days also .   

Offline young89

  • Member
  • Posts: 14
Re: 30lbs by Aug 1st (DFW, TX)
« Reply #2 on: June 02, 2013, 10:38:21 AM »
 :( ok, so i should just expect to have to "recharge" my batteries when i do strenuous activity.

I gotcha,  Did you being on meds make a difference ? or no

Offline Jeff G

  • Administrator
  • Member
  • Posts: 10,804
  • How am I doing Beren ?
Re: 30lbs by Aug 1st (DFW, TX)
« Reply #3 on: June 02, 2013, 10:46:03 AM »
:( ok, so i should just expect to have to "recharge" my batteries when i do strenuous activity.

I gotcha,  Did you being on meds make a difference ? or no

Im guess all Im saying is that I do require more rest that I used to , especially after periods of hyper activity , which may not mean the same thing for you . 

I have been poz for 30 years and Im 51 so I don't think you can compare our situations as the same except to infer that most POZ people I know require a little to a lot more rest than we did before having the virus .

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.